×

zbMATH — the first resource for mathematics

Found 199 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 253, No. 5, 730-753 (2021); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 3, 546-541 (2017).
MSC:  37N 70H 70G 70 70F
PDF BibTeX XML Cite
Full Text: DOI
Memoirs of the American Mathematical Society 1235. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3492-2/pbk; 978-1-4704-4953-7/ebook). vi, 110 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Guyenne, Philippe (ed.) et al., Hamiltonian partial differential equations and applications. Selected papers based on the presentations at the conference on Hamiltonian PDEs: analysis, computations and applications, Toronto, Canada, January 10–12, 2014. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-2949-8/hbk; 978-1-4939-2950-4/ebook). Fields Institute Communications 75, 255-284 (2015).
MSC:  37K55
PDF BibTeX XML Cite
Full Text: DOI
MSC:  37K55 35L05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software